MathSciNet Relay Station
MathSciNet bibliographic data
MR115028 39.00
Tauber, Selmo; Dean, Donald On difference equations containing step and delta functions. J. Soc. Indust. Appl. Math. 8 1960 174–180.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement